# SDR AWXA200400916

- Difficulty date: August 20, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N639AW
- Make and model: Airbus A320-232
- Aircraft serial: 471
- Aircraft time: 36,526 hours, 14,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 079123
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING F-05 CHECK MAINTENANCE FOUND THE FORWARD LT PARTITION EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED FORWARD LT PARTITION EMERGENCY EXIT LIGHT ASSEMBLY, OPERATIONAL CHECK WAS GOOD.
